# SDR 98UAL900431

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65178494061
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK WHEN THE HYDRAULIC SYSTEM-B FAILED.  *S/D*  REMOVED AND REPLACED LEAKING HYD SYSTEM-B LINE AND FILTERS.  LEAK CHECKS GOOD.
